# SDR GTIA9700086

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT WING LOWER FLAP AREA NR L-2 BUTTE PANEL HAS A LARGE CRACK.  REPAIRED HONEY COMB PANEL PER SRM 57-04, DOUBLER INSTALLED PER SRM 57-04 AND 57-30.  (M)
